# SDR UALA2010022200647

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 37,340 hours, 4,604 cycles
- Engine: Pwa PW40903
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: RDAV709101
- Condition: Faulty
- Location: Seat 22h
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OBSERVED FOR ONE MINUTE FROM VIDEO SCREEN AT 22H NO RECURRENCE.  FOUND VIDEO DISPLAY INOP AT 22H.  NEED TO REPLACE VIDEO DISPLAY ASSY.  ROBBED DISPLAY FROM SEAT 25C, MOUNTED AT SEAT BACK OF 24C AND NO HELP.    REPLACED 22H MONITOR, OPS CKS GOOD.
